# SDR 2016FA0000617

- Difficulty date: September 21, 2015
- Submitted: December 10, 2016
- Operation: General aviation
- Aircraft: N777FX
- Make and model: Socata TBM 700
- Aircraft serial: 294
- Aircraft time: 1,528 hours, 1,242 cycles
- Engine: Pwa PT6A64
- Engine time: 1,492 hours, 1,292 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 806305201
- Part serial: 13627475
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,492 hours, 1,292 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH TEMPS DURING START.  RE-CLAIBRATE FCU.
